# SDR 2017F00129

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 9,308 hours, 6,172 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6922421
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,308 hours, 6,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SPAR BULKHEAD FITTING CORROSION (4 AREAS).
